I must sound like a broken record by now but i am still having anxiety/depression and i am on 225mg of effexor. I made an appointment with my PDR but it is not until next week. I dont know why but i keep thinking that the effexor is not for me, even though it has helped with my depression i feel dead inside and i also go through depression episodes that i cant help. I dont cry or stay in bed or anything like that. I make myself do things but i dont enjoy myself and find no pleasure in anything that i do. I guess it is not a constant.
Nenag, hang in there till your next appointment next week, I know it seems like forever when in your state of mind. Don't know what other meds you have tried but there is one out there that will take away the depression and you will still feel whole and alive. I am sure your doc will agree and try something better for you, best wishes
I know you are hearing the same thing over and over but the fact is Effexor may not be the correct drug for you, at least it sounds like it. Now, let me tell you getting off effexor and on something else is not an easy thing, though it may be easier to switch than go clean all together. I know it sounds like forever but hang in there you will make it through.
How long have you been on the Effexor? It usually takes at least 4 weeks to take full effect. You say that it has helped your depression. Perhaps you just need to add another anti-anxiety medication to feel okay again.
If not, then you will need to change to another anti-depressant. Lots of people have said that it was the very worst experience of their life to get off of it, so if you have to, go off very very slowly. My neurologist had extreme physical pain getting off of it himself and told me that if I feel like I'm losing it, to go back on a higher dose, that is to taper off more slowly.
I was severely depressed due to the terrible quality of my life. I was already taking Effexor and felt that no medication could possibly help me given that it was clearly situational--not what it sounds like you have. My doctor said to increase the Effexor as well as getting counseling. I never got the counseling, but within 5 weeks, the depression completely went away. Was I shocked. I don't know if you can increase the Effexor at all.
I do feel for you. I really hope that you will feel better soon.
On another posting, the writer said that they changed from Effexor to Pristiq. That gave them relief that the Effexor no longer was giving them. Since Pristiq is so similar to Effexor, it doesn't cause the major tapering off symptoms.
I found that I only needed the smallest dose of Pristiq, as opposed to the increase after increase with the Effexor. For what it's worth.
Maybe dose2high,i hated pristiq,made me ill,efexor 75mg helped me maybe take diazapem or do pilates helps2 relax mind n body,do wat u enjoy,i take NO ANTI DEPRESANTS ,and feel beta,i have anxiety but i am similar2 u i dnt enjoy life at times,we humans get like that i guess,hope u find wat u r looking 4 to enjoy ur life.gdluck,Marie.
It sounds to me that you have been on too many Brands, I wouldn't change too much... You got to know, most antidepressants need 4 to 5 weeks to fully work.
I took Cymbalta for 30 days as was really effective as beginning, then I switched to Zoloft 50 mg, it is good... In fact my PDR didn't want me to take Cymbalta more than one month for some reason,
Have your cell phone alarm set, to remind you of the dose.
Keep yourself away from negative people, news, pictures...
Facebook easily makes a person underestimate his/her level of well-being... You might consider that.
In winter I had an electric heater that works by Halogen Radiation, I liked it...
Sorry if my answer is cliche,
My depression is back!! I believe menapause is the trigger. After 15 years on Paxil and doing pretty good. It stopped working. Oh no..scarey thing for me.
This time the depression came with anxiety and panic. Never felt so bad. Went to new doc... started me on effexor up to 225mg. Still I feel no relief..added 100mg of wellbutrin..made me angry,irritated.. so, after first therapy appt... she took me off wellbutrin and up to 300mg. of effexor... I'm so scared, this will not work either..then what ? What happened for you nenag?
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2011 • 2 answers
Hi there, I'll be coming off Lyrica soon and want to know if anyone had a safe withdrawal, or could?
Posted 29 Jan 2012 • 3 answers
Posted 27 Apr 2012 • 6 answers
Posted 3 Apr 2015 • 2 answers
Posted 3 Jun 2015 • 3 answers